Cross Reference Up

Fuchs, A and Nanopoulos, P (1985). Mesures invariantes par translation, classes de Dynkin first-digit problem. Advances in Mathematics 55, pp. 24-74. FRE

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.

Holzer, S and Sempi, C (1986). A remark on metrics for finitely additive distribution functions. Stochastica 10(2), pp. 191-194. View Complete Reference Online information Works that this work references No Bibliography works reference this work